# SDR R61A201608040453

- Difficulty date: August 4, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N422YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000387
- Aircraft time: 6,417 hours, 4,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Defective
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE F/A COULD NOT GET THE L1 DOOR CLOSED.  DOOR WAS DISARMED AND WHEN THE DOOR WAS OPENED F/A COULD HEAR THE ASSIST BOTTLE LOSE PRESSURE.  MAINTENANCE R & R L1 DOOR DIAPHRAGM AND SERVICED IAW AMM AND OPS CHECKED GOOD.
